Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Meds Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

kennel worker - now on HIV meds with side effects

Thanks for answering my question about kennel work. Its been just 4 months now sence I asked the question and the HIV diognosis. Im doing good. Still getting good care and all and yes I dropped the house just dident want to risk getting sicker. As...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Hello and thanks for the update. Since you are struggling with side effects from medications one thing you be aware of is that a recent study showed that the combination of Truvada and Sustiva Read more »

HIV meds side-effects

Are combivir or viramune linked to high cholesterol levels...I have had PCP twice and now I take... Read more »

Side Effects of HIV MEDS (Bad Dreams)

I am taking Epzicom (abacavir sulfate and lamivudine) and Lexiva (fosamprenavir calcium) and am... Read more »
Articles
U.S. Centers for Disease Control and Prevention

HIV Positive May Risk Death to Avoid Side Effect of Meds

...and not just for antiretroviral therapy," Lenert added. "It's possible that some patients will want to take risks to avoid the side effects of therapy, and that preference should be respected." Back to other CDC news for October 2, 2002 ... Read more »
The Body's "Ask the Experts" Forums

FAQs About Treatment for HIV Treatment Veterans From The Body's "Ask the Experts" Forums

...Resistance and Pregnancy | HIV/HAART Complications Drug Resistance I have almost complete resistance to NRTIs (nucleoside reverse transcriptase inhibitors) and first-line NNRTIs (non-nucleoside reverse transcriptase inhibitors), and... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, August 24, 2010

...Progressing: What Can I Do for Him? I'm HIV negative, and my boyfriend has had HIV for at least five years and does not take HIV meds. His CD4 count has been steadily dropping and is now at 500. The doctor said that if it drops below that then... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, January 4, 2011

...Can I engage in some forms of light exercise? Do you have any information on exercise, immune function and managing HIV med side effects?   Recently Diagnosed and Worried: Can I Still Achieve My Dreams? I was diagnosed HIV positive six... Read more »
Connect With Others

Starting Meds Tomorrow...NEED ADVICE!!!

Posted by running4it, 4 Replies
...hardest time swallowing pills, I dont know how I will get through this. Question: How do people who cant swallow pills take HIV meds? Can pills be crushed? Any stories or suggestions out there would help me. Read more »

Tested pos in June 2010 (Atripla)

Posted by Timothy, 5 Replies
Tested Pos in June of this year, I got my CD4 count at 255 and my VL at 225,000. I was put on Atripla a few weeks ago so just waiting till the next visit to see if my count is going up any. The Atripla has made me very sleepy and almost a high out... Read more »

hey

Posted by Sparkles4life, 1 Reply
...how do you take care of your self on meds and hiv Read more »

Question for males on Intelence and/or Isentress.

Posted by Monchhichi, 1 Reply
...Are there any side effects that you have been noticing? My husband just started these at the beginning of April and he is having one side effect Read more »